# SDR ASMF200608012

- Difficulty date: August 16, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Aircraft time: 43,680 hours, 24,590 cycles
- Engine: Pwa JT8D219
- Engine time: 53,960 hours, 38,758 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 0711346003
- Part serial: 0842A
- Condition: Leaking
- Location: Hyd System
- Part time: 18,766 hours, 11,791 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT AFTER LANDING, THE LT HYDRAULIC SYSTEM WAS LOST AND LT REVERSE REMAINED EXTENDED. AIRCRAFT WAS TOWED TO PLATFORM AND RECHARGED OF HYDRAULIC LIQUID, DETECTING A LEAK IN THE LT HYDRAULIC REVERSE VALVE CAP. THE LT HYDRAULIC REVERSE VALVE WAS REPLACED IAW MM 78-31-04, TESTED CORRECT. DURING OVERNIGHT CHECK,  HYDRAULIC SYSTEM  WAS TESTED BY LEAKS IAW MM 78-31-04, ALL CORRECT.
